Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diarrhea after taking medicine for ear infection and tonsillitis. Have heart murmur and IBS

hi my daughter has been given primacine erythromtclin ethylsuccinate for an ear infection and tonsuilaits , but for the last few days she had really bad diarrhoea! the doctors at the hospital told me give it her every 4hours and ive just been reading and it says every 6 hours , and with the side affects diarrhoea it says shes overdosed on it?? shes also got a heart murmur and IBS . please can u maybe help me ? thanks
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
at times it depends on the intensity of infection as judged by your doctors, and maybe clinical and therapeutic recommendations might suggest an increase in the dosage, more than what s on the leaflet, but bits worthwhile checkikng again with your family physician. t s a usual side effect of the drug, and you could see your doctor and stop the drug if side effects really becoming persistent and preoccupying. Do nnot actually think theheart murmur is due to the drug, remember, if your nduaghter has been having recurrent poorly treated tonsillitis, its not unusual for the heart valves to be juged, reason why the doctors insist on an effective treatment to eradicate the germ, Group A streptococci. I suggest you meet the doctor for a keen and strict follow up mof your daughter. Poor treatment of this condition could predispose the child to having heart disease (valvular disease), joint disease in future or Rheumatic fever.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor